MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II Sterox; Implantable lead

BOSTON SCIENTIFIC CORPORATION FINELINE II Sterox; Implantable lead
Model Number 4457
Medical Device Problem Codes Pacing Problem (1439); Use of Device Problem (1670)
Health Effect - Clinical Codes Dyspnea (1816); Fatigue (1849); Heart Failure/Congestive Heart Failure (4446)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) experienced system shortness of breath (sob) and fatigue.It was noted there was suspicious pacing behavior observed on the electrograms (egms).It was hypothesized that at the time of the device upgrade in 2023, the old right ventricular (rv) lead was placed incorrectly in the right atrial (ra) port of this crt-d, and the old ra lead was mistakenly surgically abandoned.The physician performed a pocket exploration and confirmed the old rv lead was attached to the atrial port, and the ra lead was abandoned.The rv lead was removed from the atrial port and replaced with the ra lead.It was also noted the patient would continue to be monitored and that the patient had an increase in ejection fraction since the crt-d was implanted.This rv lead was surgically abandoned.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
FINELINE II Sterox
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50260520
Report Number2124215-2026-43773
Device Sequence Number16120369
Product Code DTB
UDI-Device Identifier00802526060915
UDI-Public(01)00802526060915(17)210126
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/26/2021
Device Model Number4457
Device Catalogue Number4457
Device Lot Number838660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/14/2026
Date Device Manufactured01/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale